# SDR FDEA201301160111

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 89,718 hours, 37,018 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Socket
- Part number: 0200437001
- Part serial: PRG2264
- Condition: Burned
- Location: Cargo Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOAD CREW REPORTED BURNING ODOR.  FOUND AFT OVERHEAD LIGHT LAMP HOLDER BURNED.  REPLACED LIGHT ASSY IAW MM 33-31-01-2.
